# SDR XNOA01054

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GREEN SYSTEM HYD TEMP HI LIGHT ON.   BLED & SERVICED HYD SYS IAW A300 MM CH 12-12-00. SYS OPS CHECK GOOD & NO TEMP LITE WITH ENG. RUN.
